a week ago, pain started in my right testical. i thought it will go away, but it did not so i went to doctor and discuss about the pain. he gave me some prescribed anitboitic medicine and also advised me to have an ultersound on the testical. now pain is almost gone but my penise is not harding up. what that could be? please give me some advice.
It would be best to have yourself examined again. If the main problem is infection and it seems to be improving, there is no clear reason why there would be new symptoms on erectile function. There are several nerves controlling erection, and failure may mean damage to the spine. Another cause may be due to blood supply. Is it possible that you already have some baseline problem with erectile function, and it is only a bit worse now?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.